Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 99, NWS Quad Cities, IA

June 22, 2011Iowa County, Johnson County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jun 22, 2011, 8:35 PM CDT for Iowa County, Johnson County, Iowa. It took effect at Jun 24, 2011, 7:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 22, 2011, 8:35 PM CDT (01:35 UTC)
In effect from
Jun 24, 2011, 7:00 PM CDT
Expired
Jun 24, 2011, 10:39 AM CDT
In force
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Iowa County, IA, Johnson County, IA

The radar

The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Iowa River at Marengo (MROI4). The gauge peaked at 13.89 ft at Jun 25, 2011, 1:00 AM CDT.

actionminormoderate1214161806/2306/2406/25
Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05453100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

660 
WGUS43 KDVN 230135
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
835 PM CDT WED JUN 22 2011

.RECENT RAINFALL WILL DRIVE THE IOWA RIVER AT MARENGO UP TO AROUND
FLOOD STAGE BRIEFLY FOR ABOUT A 24-HOUR PERIOD BEGINNING TOMORROW
EVENING.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC095-103-231335-
/O.NEW.KDVN.FL.W.0099.110624T0000Z-110626T0600Z/
/MROI4.1.ER.110624T0000Z.110624T1200Z.110624T1800Z.NO/
835 PM CDT WED JUN 22 2011

...FLOOD WARNING IN EFFECT UNTIL FRIDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL FRIDAY.
* AT  8:00 PM WEDNESDAY THE STAGE WAS 13.1 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THURSDAY EVENING...AND CONTINUE 
  RISING TO 14.1 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY.
* IMPACT...AT  14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

$$

WOLF
5 follow-up statements
312 
WGUS83 KDVN 230857
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
357 AM CDT THU JUN 23 2011


.UPDATED RIVER FLOOD INFORMATION.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC095-103-240057-
/O.CON.KDVN.FL.W.0099.110624T0000Z-110626T0600Z/
/MROI4.1.ER.110624T0000Z.110624T1200Z.110624T1800Z.NO/
357 AM CDT THU JUN 23 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL FRIDAY.
* AT 3:00 AM THURSDAY THE STAGE WAS 13.2 FEET...AND RISING. 
* FLOOD STAGE IS 14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 14.1 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY.
* IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

$$

ILC067-109-240056-
/O.CON.KDVN.FL.W.0092.000000T0000Z-110626T0021Z/
/CLMI2.1.ER.110620T1135Z.110623T1200Z.110624T1221Z.NO/
357 AM CDT THU JUN 23 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL FRIDAY MORNING.
* AT 2:45 AM THURSDAY THE STAGE WAS 21.2 FEET...AND FALLING. 
* FLOOD STAGE IS 20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT 20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$
493 
WGUS83 KDVN 231449
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
949 AM CDT THU JUN 23 2011

.UPDATED FLOOD INFORMATION FOR THE IOWA AND LA MOINE RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC095-103-240649-
/O.EXT.KDVN.FL.W.0099.110624T1200Z-110626T1800Z/
/MROI4.1.ER.110624T1200Z.110624T1200Z.110625T0600Z.NO/
949 AM CDT THU JUN 23 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL SATURDAY MORNING.
* AT  9:00 AM THURSDAY THE STAGE WAS 13.4 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO NEAR FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT  14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

$$

ILC067-109-240648-
/O.EXT.KDVN.FL.W.0092.000000T0000Z-110625T0841Z/
/CLMI2.1.ER.110620T1135Z.110623T1000Z.110623T2041Z.NO/
949 AM CDT THU JUN 23 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TODAY...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL TODAY.
* AT  8:45 AM THURSDAY THE STAGE WAS 20.8 FEET...AND FALLING. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TODAY.
* IMPACT...AT  20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$
349 
WGUS83 KDVN 240043
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
743 PM CDT THU JUN 23 2011

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC095-103-241643-
/O.EXT.KDVN.FL.W.0099.110624T1800Z-110626T1800Z/
/MROI4.1.ER.110624T1800Z.110624T1800Z.110625T0600Z.NO/
743 PM CDT THU JUN 23 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL SATURDAY MORNING.
* AT  7:00 PM THURSDAY THE STAGE WAS 13.5 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE FRIDAY.
* IMPACT...AT  14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

$$
557 
WGUS83 KDVN 241202
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 AM CDT FRI JUN 24 2011

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC095-103-250402-
/O.EXT.KDVN.FL.W.0099.110625T0000Z-110626T1800Z/
/MROI4.1.ER.110625T0000Z.110625T0000Z.110625T0600Z.NO/
702 AM CDT FRI JUN 24 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL SATURDAY MORNING.
* AT 6:00 AM FRIDAY THE STAGE WAS 13.7 FEET...AND RISING. 
* FLOOD STAGE IS 14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE THIS EVENING.
* IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND 
  ALONG THE RIVER.

$$
261 
WGUS83 KDVN 241539
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1039 AM CDT FRI JUN 24 2011

.MINOR FLOODING NO LONGER IS FORECAST ON THE IOWA RIVER...UNLESS HEAVY 
RAINS OCCUR THIS WEEKEND.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC095-103-241609-
/O.CAN.KDVN.FL.W.0099.000000T0000Z-110626T1800Z/
/MROI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM CDT FRI JUN 24 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE IOWA RIVER AT MARENGO.
* AT 10:00 AM FRIDAY THE STAGE WAS 13.7 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 13.8 FEET TODAY.
  
* IMPACT...AT  11 FEET...WATER AFFECTS THE LOWEST AGRICULTURAL LAND 
  ALONG THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 22, 3:00 PM CDT, 5 hours 35 minutes earlier.

Area forecast discussion, Jun 22, 3:00 PM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED TYPOS...
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
300 PM CDT WED JUN 22 2011

.SYNOPSIS...
LATEST SFC ANALYSIS INDICATED THAT OCCLUDED LOW CENTER WAS JUST
NORTH OF LACROSSE WI...WITH ROBUST CYCLONIC FLOW WHIRLING DOWN ACRS
THE EASTERN PLAINS AND THEN EASTWARD ACRS THE MID MS RVR VALLEY.
EVEN THE VISIBLE SATELLITE LOOP WAS SHOWING NICELY THE ROTATION
AROUND THE VERTICALLY STACKED LOW CENTER. DIURNAL INSTABILITY WAS
HELPING FUEL SHOWER AND SPRINKLE ACTIVITY ACRS THE CWA WITH RETURNS
FRECKLING MUCH OF THE NORTHERN 2/3S OF THE LOCAL FCST AREA IN A COOL
SEASON-LIKE SCENARIO.

&&

.SHORT TERM...TONIGHT AND THURSDAY...
TONIGHT...MOST OF THE SHORT RANGE AND EUROPEAN MODELS ARE IN GOOD
AGREEMENT OF SLOW-ROLLING THE STACKED LOW FROM WEST CENTRAL WI THIS
EVENING...TO THE EASTERN U.P. OF MI BY THU EVENING. WHILE THE
INSTABILITY DRIVEN SHOWERS MAY TEMPORARILY WANE THIS EVENING...MAJOR
VORT SPOKE OF CYCLONE COMPLEX SEEN ON WATER VAPOR IMAGERY OVER NORTH
CENTRAL MN...WILL LOOK TO PIVOT DOWN SOUTH-SOUTHEASTWARD ACRS THE
NORTHEAST HALF OF THE DVN CWA LATER TONIGHT FROM 08Z-17Z THU. FCST
SOUNDINGS AND VERTICAL PROFILES CONTINUE TO INDICATE RELATIVELY
DEEP MOISTURE UP TO H5 MB PERSISTING WELL INTO THU. INCOMING WING
OF PRE-VORT POS OMEGAS WILL PUT THE SQUEEZE ON THIS HIGHER LAYER
MEAN RH AND PRODUCE MORE PERIODS OF LIGHT RAIN FROM MID EVENING AND
INTO THE OVERNIGHT ACRS THE AT LEAST THE NORTH HALF OF THE FCST
AREA. WILL EXTEND CATEGORICAL POPS IN THESE AREAS FOR TONIGHT BUT
FOR A LIGHT QPF EVENT WITH MOST AREAS RECEIVING 5 HUNDREDTHS OF AN
INCH OR LESS THROUGH 12Z THU. THE FAR SOUTHERN CWA MAY BE LUCKY TO
RECEIVE A TRACE. LITTLE DIURNAL RANGE FROM THIS AFTERNOON AS LOW
TEMPS RANGE FROM THE UPPER 50S TO LOWER 60S.

THURSDAY...WILL WALK OUT MORE WIDESPREAD RAIN AND HIGHER POPS IN THE
MORNING WITH PASSING VORT...THEN TEMPER COVERAGE DOWN OF SHOWERS TO
SCTRD OR CHANCE IN THE AFTERNOON AGAIN DIURNALLY ENHANCED. POST-WAVE
SUBSIDENCE WILL LOOK TO REALLY DECAY SHOWER ACTIVITY BY LATE
AFTERNOON FROM WEST-TO-EAST. COOL H85 MB POOL OF +8 TO +10C DRAGGED
DOWN ACRS THE REGION ON SOUTHWESTERN FLANK OF PASSING VORTEX WILL
LOOK TO PERSIST ACRS THE CWA MUCH OF THE DAY THU. CLOUD COVER AND
OCCASIONAL BOUTS OF PRECIP WILL KEEP BULK OF THE CWA IN THE MID
60S FOR HIGHS WITH A RECORD MIN MAX POSSIBLE AT MOLINE. BUT SOME
SITES ACRS THE SOUTHWEST HALF OF THE FCST AREA WILL PROBABLY MIX INTO
THE UPPER 60S BY LATE AFTERNOON...ESPECIALLY IF ANY BREAKS OCCUR IN
THE LARGE CLOUD SHIELD.    ..12..

.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...
THE UPPER LOW SHOULD GRADUALLY SHIFT EAST OF THE AREA THURSDAY NIGHT
INTO EARLY FRIDAY. DURING THIS PROCESS...THE CYCLONIC FLOW ALOFT
SHOULD BECOME NEUTRAL BY MID EVENING...THUS ENDING THE CHANCES FOR
RAINFALL THROUGH ANY OTHER PROCESS THAN DIURNAL INSTABILITY. THUS...
WE WILL GO WITH A LOW CHANCE NORTHEAST DURING THE EVENING...AND AND
DRY EVERYWHERE AFTER 06Z. CLOUDS WILL LIKELY HANG ON THROUGH THE
NIGHT...TAKING THE EDGE OFF OF WHAT COULD HAVE BEEN A RATHER
SEASONALLY COLD NIGHT. LOWS SHOULD FALL TO THE LOWER TO MID 50S UNDER
THE CLOUDS. FRIDAY...MID CLOUDS SHOULD BE GONE EARLY ON...WITH A
GRADUAL THINNING AND CELLULAR APPEARANCE TO THE STRATUS BECOMING
DOMINANT BY MID TO LATE MORNING. BY AFTERNOON...PARTLY CLOUDY SKIES
SHOULD BE FOUND AREA WIDE...AND WITH STRONG JUNE SUN...WE SHOULD
RECOVER TO THE LOWER TO MID 70S FROM NORTH TO SOUTH.

FRIDAY NIGHT THROUGH SATURDAY...THE UPPER FLOW WILL BECOME ZONAL TO
SOUTHWESTERLY...AND WARM ADVECTION COMMENCES. MODELS CONTINUE TO
INDICATE SOME ELEVATED STORMS FRIDAY NIGHT THROUGH SATURDAY MORNING
IN THE SOUTH...BUT THIS SEEMS OVERDONE SINCE MOISTURE IS CURRENTLY
SO FAR AWAY IN THE GULF. HOWEVER...BY SATURDAY NIGHT...A STRONG
SURGE OF 850MB MOISTURE AND CONVERGENCE IS FORECAST BY ALL MODELS...
AND THIS SHOULD FIRE STORMS OVER AT LEAST THE SOUTH 1/2 OF THE CWA
SATURDAY NIGHT INTO SUNDAY MORNING. AT THIS POINT...THE SOUTH 1/2
LOOKS TO BE MOST LIKELY TO SEE SIGNIFICANT RAINFALL...AND THOUGH
WE WILL HAVE HAD SEVERAL DAYS TO DRY OUT...THIS RAIN LOOKS TO BE
UNWELCOME IN THE SOUTH.

SUNDAY NIGHT THROUGH WEDNESDAY...MODELS DIVERGE QUIET A BIT...WITH
THE ECMWF NOW VERY AGGRESSIVE IN CONVECTIVE LOW PRESSURE DEVELOPMENT
WITH THE SUNDAY MCS...AND NOT USED. THE BLEND OF UKMET AND GFS SEEMS
MORE ON TRACK...WITH A GRADUAL SHIFT EAST AND SOUTHEAST WITH THE
COLD FRONT THROUGH TUESDAY...WITH HIGH PRESSURE MOVING BACK IN FOR
WEDNESDAY. TEMPERATURES SHOULD BE IN THE LOWER TO MID 80S MONDAY
THROUGH WEDNESDAY...WITH LOWS AND DEWPOINTS MAINLY IN THE MID TO
UPPER 60S.

..ERVIN..

&&

.AVIATION...
MAINLY AN MVFR STRATUS DECK WITH A FEW POCKETS OF IFR CIGS AND VSBYS
WITH THE HEAVIER PASSING SHOWERS WILL CONTINUE THROUGH 02Z...BEFORE
MORE CIGS POSSIBLY LOWER TO IFR/SUB-1K FT AGL LEVELS. BAND OF RAIN
MAY INCREASE AGAIN AT CID AND DBQ FROM 04Z ON AS AN UPPER VORT
SPOKE ROTATES TOWARD THE AREA OUT OF MN. WEST WINDS IN CYCLONIC SFC
PRESSURE GRADIENT TO MAINTAIN AT 10-15 KTS OVERNIGHT...AND START TO
GUST BY MID THU MORNING AGAIN OVER 20 KTS.   ..12..

&&

.CLIMATE...
RECORD COOL MAX TEMPERATURES FOR JUNE 23RD

DUBUQUE....61 IN 1969
MOLINE.....67 IN 1969

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

12/ERVIN
Hazardous weather outlook, Jun 22, 4:20 AM CDT, 16 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
420 AM CDT WED JUN 22 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-230900-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
420 AM CDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND NIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

NICHOLS/08

Nearby

River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.